# SDR AALA202202272481

- Difficulty date: February 14, 2022
- Submitted: February 27, 2022
- Operation: Air carrier
- Aircraft: N924NN
- Make and model: Boeing 737*
- Aircraft serial: 33486
- Aircraft time: 26,820 hours, 11,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 1078850302BHW
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHT LOOSE AT SEAT 9C. **SUPPLEMENTAL REPORT: REPLACED LIGHT SHROUD WITH NEW IAW AMM 33-51-11, OPS CHECK GOOD.** (CLOSED)
